# SDR DALA2024051405205

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 6,820 hours, 3,187 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 RACK TEETH (2 EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED LH SLAT TRACK NBR 4 RACK TEETH IAW ER/A 608983-14AD REV D AND PRI 608983-14AD REV 0 MATCHED. (LP# 0338257)
